| Model Number |
2218-36-458 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that noticed to be broken prior to surgery.Was not used.Metal screw cap came apart from poly trial.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary =examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H6 medical device problem code: detachment of device or device component code is being retracted.